# SDR 96ZZZX4062

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 6122 · Propeller Governor
- Part: Drive Gear
- Part number: D20591
- Condition: Cracked
- Location: Prop Governor
- Component: Mcauly, C290D5GT17
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF PROPELLER GOVERNOR, DRIVE GEAR WAS FOUND CRACKED IN SPLINE.  GOVERNOR RETURNED TO CUSTOMER WITHOUT REPAIR.
